# SDR DALA2017030801912

- Difficulty date: March 7, 2017
- Submitted: March 9, 2017
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 62,709 hours, 23,757 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(FUME) REPORTED SMOKE SMELL FROM AFT COFFEEMAKER LOC 405. FA PULLED THE CB AND THE ODOR DISSIPATED IMMEDIATELY. MTC PERFORMED ODI INSPECTION FOR ELECTRICAL SMELL. FOUND AFT LEFT COFFEE MAKER AS SOURCE. REPLACED AFT LEFT COFFEE MAKER PER AMM 25-31. CKS OK.
